RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 52, Issue 6  


Classification of spherical tube hypersurfaces having one minus in the signature of the Levi form
A. V. Isaev, M. A. Mishchenko
1123
On the Mordell–Weil and Shafarevich–Tate groups for Weil elliptic curves
V. A. Kolyvagin
1154
Affine curves of degree 6 and smoothings of a nondegenerate sixth order singular point
A. B. Korchagin, E. I. Shustin
1181
Optimal control problems with delays of general form and with phase constraints
A. S. Matveev
1200
Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards
Yu. G. Safarov
1230
K3 surfaces over number fields and $l$-adic representations
S. G. Tankeev
1252
On the classical solution of nonlinear elliptic equations of second order
M. V. Safonov
1272
Fractional indices of log Del Pezzo surfaces
V. A. Alexeev
1288
Sharp estimates of the widths of convolution classes
A. K. Kushpel'
1305
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019